# SDR R61A2018091400960

- Difficulty date: September 10, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 28,117 hours, 20,502 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA0150
- Condition: Detached
- Location: R2 Door
- Part time: 34,155 hours, 24,050 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVACUATION SLIDE DETACHED FROM BASEBOARD. R&R R2 DOOR EMERGENCY EVACUATION SLIDE AND FLEXBALL CABLE IAW R170EO-52-41-0003.
